It would be wise for your ENT to consult with your hepatologist or doctor who is supervising your hepc treatment and perhaps your Nephrologist to see what your best course of action is.
I've have read where tinnitus (ringing in the ears) has resulted from the the hepc treatment drugs and even a few posts stating they have experienced diminished hearing while on treatment but once treatment ended hearing was restored to normal.
Steroids are known to suppress the immune system but they're quite remarkable when needed to reduce inflammation and assist in alleviating respiratory problems. I could not advise if a short course of steroids would be safe at this juncture but certainly your hep doc could.
There are no doctors on here, we're all patients :-) Just so we're clear.
There are case studies on the internet about interferon-induced hearing loss. Patients were usually treated with steroids (immune suppression) after stopping interferon (immune amplification) and hearing was restored. Some patients continue interferon therapy and the hearing loss clears on it's own but some don't recover. Do a search with the terms interferon and hearing loss to find those case-studies.
Another approach is to do intratympanic injections with corticosteroids. The injections allow local application of corticosteroids rather than oral. You can read more on this topic at http://emedicine.medscape.com/article/857511-print
The treatment is done by an otolaryngologist specialized in procedures and is expensive in the US, about $1500.